Toggle Main Menu Toggle Search

ePrints

Modified surgical excision for the treatment of chondrodermatitis nodularis

Lookup NU author(s): Dr Patrick Ormond

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Ormond P, Collins P

Publication type: Editorial

Journal: Dermatologic Surgery

Year: 2004

Volume: 30

Issue: 2

Pages: 208-210

ISSN (print): 1076-0512

ISSN (electronic): 1524-4725

Publisher: Wiley-Blackwell Publishing, Inc.

URL: http://dx.doi.org/10.1111/j.1524-4725.2004.30066.x

DOI: 10.1111/j.1524-4725.2004.30066.x


Actions

    Link to this publication


Share